# SDR DHLA200800095

- Difficulty date: September 3, 2008
- Submitted: September 15, 2008
- Operation: Air carrier
- Aircraft: N781DH
- Make and model: Boeing 727227
- Aircraft serial: 21996
- Aircraft time: 61,311 hours, 34,617 cycles
- System (JASC): 7711 · Engine Pressure Ratio (EPR)
- Part: Epr System
- Condition: Faulty
- Location: Nr 3 Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

WHEN SETTING T/O THRUST, NR 3 ENGINE PARAMETERS WERE SIGNIFICANTLY LOWER WITH EPR READINGS MATCHED.  T/O REJECTED AT 80 KTS, TEMP 27, PA 3925 GW 160K.  NR 3 ENG EPR SYSTEM DEFERRED REF B737 MEL 77-1-1.  CAT A DDD 3.6.09.  ALL ASSOCIATED ENG INDICATIONS NORMAL.  CONTROL NR 33529.  PLACARD INSTALLED.  FLIGHT NR 119.  ACFT WAS GROUNDED. 9/12/2008 FOUND CONTAMINATION IN NR 3 PT2 LINE BLOWOUT AND REINSTALL LINE IAW B727, MM 77-11-0 RUN ENG IAW JRH 5.2.  OPS CHECK GOOD. (K)
